# SDR UALA2013060703976

- Difficulty date: June 6, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 54,069 hours, 6,638 cycles
- Engine: Pwa PW4090
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4091900941
- Part serial: 338
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CAPTAIN SIDE PFD INOPERATIVE, SWAPPED WITH LOWER EICAS DU.  REPLACED LOWER EICAS DU IAW AMM.
